Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 129, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 6, 2011, 5:52 PM EDT for 4 counties in Georgia. It was in force for 10 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2011, 5:52 PM EDT (21:52 UTC)
- Expired
- Jun 6, 2011, 6:02 PM EDT
- In force
- 10 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Appling County, GA, Bacon County, GA, Pierce County, GA, Ware County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 6:00 PM EDT | TSTM WND DMG | 10 Ssw Surrency, GA | LAW ENFORCEMENT REPORTED A TREE DOWN ON SMART ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.9 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2634 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 906 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
394 WUUS52 KJAX 062152 SVRJAX GAC001-005-229-299-062245- /O.NEW.KJAX.SV.W.0129.110606T2152Z-110606T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 552 PM EDT MON JUN 6 2011 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN WARE COUNTY IN SOUTHEAST GEORGIA WESTERN PIERCE COUNTY IN SOUTHEAST GEORGIA SOUTHERN APPLING COUNTY IN SOUTHEAST GEORGIA SOUTHEASTERN BACON COUNTY IN SOUTHEAST GEORGIA * UNTIL 645 PM EDT * AT 553 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 21 MILES NORTH OF DEENWOOD TO 14 MILES NORTH OF DEENWOOD...OR ALONG A LINE EXTENDING FROM 11 MILES EAST OF ALMA TO 8 MILES SOUTHEAST OF ALMA...AND MOVING SOUTH AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DEENWOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3132 8222 3120 8245 3148 8246 3161 8225 TIME...MOT...LOC 2153Z 007DEG 10KT 3153 8228 3143 8241 $$ ZAPPE
1 follow-up statement
234 WWUS52 KJAX 062202 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 602 PM EDT MON JUN 6 2011 GAC001-005-229-299-062212- /O.CAN.KJAX.SV.W.0129.000000T0000Z-110606T2245Z/ WARE GA-PIERCE GA-APPLING GA-BACON GA- 602 PM EDT MON JUN 6 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BACON...SOUTHERN APPLING...WESTERN PIERCE AND NORTHERN WARE COUNTIES IS CANCELLED... ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3132 8222 3120 8245 3148 8246 3161 8225 TIME...MOT...LOC 2202Z 007DEG 10KT 3151 8228 3141 8241 $$ ZAPPE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:45 PM EDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jun 6, 2:45 PM EDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 245 PM EDT MON JUN 6 2011 ...SCATTERED STRONG AND ISOLATED PULSE SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING... .SHORT TERM...TONIGHT THROUGH THURSDAY... REST OF THIS AFTERNOON/EVENING...EAST TO WEST BACK DOOR FRONT AT THE SURFACE ACRS THE FORECAST AREA IN ADDITION TO SHORTWAVE PUSHING SOUTH ACRS THE REGION FROM THE SERN U.S. WILL TRIGGER SCTD THUNDERSTORMS THIS AFTERNOON AND EVENING. HAVE ADDED STRONG HAIL/WIND WORDING INTO THE GRIDS/ZFP TO ACCOUNT FOR SPS/SVR ISSUANCES LIKELY THROUGH SUNSET AND LINGERING UNTIL MIDNIGHT TONIGHT. STORMS WILL GENERALLY HAVE MOVEMENT FROM NORTH TO SOUTH BUT ERRATIC MOVEMENT FROM BOUNDARY/STORM COLLISIONS IS ALSO LIKELY AND WILL PROVIDE THE FOCUS FOR A FEW STORMS TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING DOWNBURST WINDS POSSIBLE. TONIGHT...ANY SCTD STRONG/SVR STORMS SHOULD WIND DOWN BY MIDNIGHT WITH ISOLD ACTIVITY REMAINING POSSIBLE AFTER MIDNIGHT. PATCHY/AREAS OF FOG WILL DEVELOP...MAINLY IN AREAS THAT RECEIVE RAIN...BUT ALSO WILL MIX WITH SMOKE NEAR WILDFIRE LOCATIONS...WHERE LOCALLY DENSE SMOKE/FOG CONDS WILL BE POSSIBLE TOWARDS MORNING. LOWS GENERALLY AROUND 70 DEGREES. TUESDAY...LEFTOVER BOUNDARY ACRS NERN FL WILL PROMOTE ISOLD THUNDERSTORMS...MAINLY DURING THE AFTERNOON/EVENING HOURS ACROSS THE I-75 CORRIDOR BEFORE THEY PUSH WEST OF THE FORECAST AREA AFTER SUNSET. MAX TEMPS STILL SURGING INTO THE LOWER TO MID 90S OVER INLAND AREAS UNDER PARTIAL SUNSHINE...WHILE AREAS ALONG THE COAST WILL REMAIN IN THE UPPER 80S CLOSER TO THE DEVELOPING ONSHORE FLOW. WED/THU...HIGH WILL RE-BUILD ITSELF BACK OVER TOP OF THE REGION AND WITH DRY CONDS IN THE MID LEVELS...A RETURN TO MAINLY DRY CONDS WITH JUST AN ISOLD TSTM DURING THE AFTERNOON ACRS MARION COUNTY. MAX TEMPS WILL CONTINUE SURGE INTO THE LOWER/MID 90S OVER INLAND AREAS AND UPPER 80S ALONG THE COAST. .LONG TERM...FRIDAY THROUGH MONDAY... FRI...STILL REMAIN MAINLY DRY AS RIDGE LIFTS JUST EVER SO SLIGHTLY TO THE NORTH WITH ISOLD DAYTIME SHOWER/TSTM ACTIVITY PSBL ACRS NERN FL. STILL HOT WITH LOWER/MID 90S OVER INLAND AREAS. SAT/SUN/MON...RIDGE LOOSENS ITS GRIP ACRS THE FORECAST AREA AND MOISTURE LEVELS WILL SLOWLY INCREASE AS TROPICAL AIRMASS SLOWLY MOVES NORTHWARD UP THE FLORIDA PENINSULA THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK...WITH A SLOW RETURN TO A MORE NORMAL-LIKE SUMMER DIURNAL TSTM PATTERN. HAVE LEFT CLIMO TYPE POPS STAND IN THE 30% RANGE FOR SUN/MON AS THIS TAKES PLACE...BUT NOT HIGH CONFIDENCE IN ANYTHING TO BREAK THE CURRENT LACK OF DAY-TO-DAY RAINFALL YET. MAX TEMPS WILL SLOWLY RETURN CLOSER TO NORMAL VALUES WITH HIGHS IN THE LOWER 90S INLAND AND UPPER 80S ALONG THE COAST. && .AVIATION...WILL BE DEALING WITH MVFR WITH TSTMS INTO THE EVENING HOURS. RECENT RAIN AREAS WILL LIKELY SEE SOME MVFR VSBYS ONCE AGAIN AFTER MIDNIGHT AS FRONT WASHES OUT OVER THE AREA. && .MARINE...LIGHT WINDS AND GENERALLY LOW SEAS WILL CONTINUE. MAY SEE SOME 5 FOOT SEAS IN OUR S OFFSHORE LEG ON TUE NIGHT AND WED AS STRONGEST E WINDS COMBINE WITH SOME SWELL. && .FIRE WEATHER...ALTHO A FEW INTERIOR SPOTS MAY SEE RH VALUES DROP TO NEAR 35 PERCENT...NO HEADLINES EXPECTED FOR TUE. RH VALUES WILL BE SLIGHTLY LOWER ON WED...AND A FIRE WX WATCH MAY BE REQUIRED DEPENDING ON ERC LEVELS AFTER TODAY'S RAINS AND IF SUSTAINED WIND SPEEDS CAN REACH 15 MPH. && .PRELIMINARY POINT TEMPS/POPS... AMG 69 95 65 95 / 20 0 0 10 SSI 74 87 72 86 / 20 0 0 0 JAX 72 91 68 90 / 30 10 0 0 SGJ 72 90 71 89 / 40 20 0 0 GNV 68 95 65 94 / 50 20 0 0 OCF 69 95 67 94 / 50 20 10 0 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/CARROLL
Hazardous weather outlook, Jun 6, 4:55 AM EDT, 12 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 455 AM EDT MON JUN 6 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-071000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 455 AM EDT MON JUN 6 2011 ...STRONG STORMS POSSIBLE THIS AFTERNOON AND EVENING... THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE FORECAST THIS AFTERNOON AND EVENING AS A COLD FRONT MOVES SOUTH TOWARDS THE AREA. THESE STORMS MAY BE STRONG AND PRODUCE STRONG AND GUSTY WINDS... FREQUENT CLOUD-TO-GROUND LIGHTNING...AND POSSIBLE HAIL. THE HONEY PRAIRIE WILDFIRE CONTINUES IN SOUTHEAST GEORGIA. SEVERAL OTHER WILDFIRES ARE BURNING IN FLAGLER AND SAINT JOHNS COUNTIES IN NORTHEAST FLORIDA. SOUTHWEST WINDS WILL PUSH THE SMOKE PLUMES NORTHEAST THIS MORNING. THE SMOKE PLUMES ARE EXPECTED TO MOVE WEST WITH THE SEA BREEZE THIS AFTERNOON WHICH MAY BRING SOME OF THE PLUMES INTO ST AUGUSTINE AS WELL AS THE JACKSONVILLE METRO AREA. VISIBILITIES CLOSE TO AND JUST DOWNSTREAM OF THESE FIRES MAY BE REDUCED TO A MILE OR LESS AND MOTORISTS SHOULD BE ALERT FOR SUDDEN VISIBILITY RESTRICTIONS. HOT TEMPERATURES WITH HIGHS IN THE UPPER 90S ARE EXPECTED DURING THE AFTERNOON OVER THE INLAND AREAS. HEAT INDICES WILL BE AS HIGH AS 102 DEGREES. IF YOU PLAN TO BE OUTSIDE...AVOID PROLONGED EXPOSURE OR STRENUOUS ACTIVITY. DRINK PLENTY OF FLUIDS TO AVOID DEHYDRATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ISOLATED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST FOR THE REST OF THE PERIOD. HOT TEMPERATURES WITH HIGHS IN THE MID 90S ARE EXPECTED DURING THE AFTERNOONS OVER THE INLAND AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PP
In the hours before
Special weather statement, Jun 6, 5:46 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
546 PM EDT MON JUN 6 2011
GAZ135-136-062230-
APPLING-WAYNE-
546 PM EDT MON JUN 6 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WAYNE AND EASTERN APPLING COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT...
AT 546 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
SURRENCY TO 8 MILES NORTHEAST OF ODUM...MOVING SOUTH AT 15 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SURRENCY...ODUM
AND JESUP THROUGH 630 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3174 8190 3173 8191 3171 8187 3155 8182
3161 8219 3184 8225
TIME...MOT...LOC 2146Z 352DEG 15KT 3176 8220 3168 8190
ZAPPESpecial weather statement, Jun 6, 5:48 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
548 PM EDT MON JUN 6 2011
GAZ151-062230-
PIERCE-
548 PM EDT MON JUN 6 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL PIERCE
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 630 PM EDT...
AT 549 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF PATTERSON...MOVING
SOUTH AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND PATTERSON THROUGH 630 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3139 8212 3126 8212 3126 8214 3124 8214
3122 8215 3120 8219 3122 8222 3139 8222
TIME...MOT...LOC 2149Z 003DEG 11KT 3132 8217
ZAPPELocal storm report, Jun 6, 5:50 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
550 PM EDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 4 SE ICHETUCKNEE SPRING 29.92N 82.71W
06/06/2011 E1.00 INCH COLUMBIA FL AMATEUR RADIO
HAM RADIO OPERATOR REPORTED ONE INCH HAIL LASTING 15 TO
30 SECONDS NEAR THE INTERSECTION OF HIGHWAY 27 AND STATE
ROAD 47 IN FORT WHITE.
&&
CARROLLSpecial weather statement, Jun 6, 5:51 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
551 PM EDT MON JUN 6 2011
GAZ133-135-062230-
APPLING-JEFF DAVIS-
551 PM EDT MON JUN 6 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN JEFF
DAVIS AND NORTHWESTERN APPLING COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT...
AT 552 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
PINE GROVE TO 5 MILES NORTHEAST OF HAZLEHURST...MOVING SOUTH AT 20
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
HAZLEHURST...PINE GROVE AND GRAHAM THROUGH 630 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3195 8240 3174 8245 3171 8268 3194 8260
3196 8257 3196 8251 3195 8250 3197 8249
3197 8242
TIME...MOT...LOC 2152Z 022DEG 17KT 3191 8244 3189 8259
ZAPPELocal storm report, Jun 6, 5:51 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
551 PM EDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG TRENTON 29.61N 82.82W
06/06/2011 GILCHRIST FL BROADCAST MEDIA
BROADCAST MEDIA REPORTED A LARGE PINE TREE DOWN AT
TRENTON HIGH SCHOOL. NO DAMAGE WAS REPORTED.
&&
SHULERLocal storm report, Jun 6, 5:52 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
552 PM EDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 4 SE ICHETUCKNEE SPRING 29.92N 82.71W
06/06/2011 E1.00 INCH COLUMBIA FL AMATEUR RADIO
HAM RADIO OPERATOR REPORTED ONE INCH HAIL LASTING 15 TO
30 SECONDS NEAR THE INTERSECTION OF HIGHWAY 27 AND STATE
ROAD 47 IN FORT WHITE.
&&
CARROLLThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 2:09 PM EDT | Severe Thunderstorm Warning | JAX | Charlton, Ware | 51 min |
| Jun 6, 2:28 PM EDT | Special Weather Statement | JAX | Charlton | 47 min |
| Jun 6, 2:43 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 32 min |
| Jun 6, 2:51 PM EDT | Severe Thunderstorm Warning | JAX | Ware | 24 min |
| Jun 6, 3:10 PM EDT | Severe Thunderstorm Warning | JAX | Camden, Charlton | 30 min |
| Jun 6, 3:14 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols, Ware | 46 min |
| Jun 6, 3:37 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton | 38 min |
| Jun 6, 4:00 PM EDT | Special Weather Statement | JAX | Echols | 45 min |
| Jun 6, 4:21 PM EDT | Special Weather Statement | JAX | Brantley | 39 min |
| Jun 6, 4:27 PM EDT | Special Weather Statement | JAX | Brantley | 48 min |
| Jun 6, 4:41 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Brantley, Pierce, Wayne | 49 min |
| Jun 6, 4:49 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Pierce, Ware | 41 min |
| Jun 6, 4:52 PM EDT | Special Weather Statement | JAX | Wayne | 53 min |
| Jun 6, 5:07 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Wayne | 38 min |
| Jun 6, 5:14 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Pierce | 34 min |
| Jun 6, 5:19 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Wayne | 13 min |
| Jun 6, 5:27 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Pierce, Wayne | 30 min |
| Jun 6, 5:36 PM EDT | Special Weather Statement | JAX | Pierce | 39 min |
| Jun 6, 5:37 PM EDT | Areal Flood Advisory | JAX | Brantley, Pierce, Wayne | 83 min |
| Jun 6, 5:41 PM EDT | Special Weather Statement | JAX | Bacon | 49 min |
| Jun 6, 5:46 PM EDT | Special Weather Statement | JAX | Wayne | 44 min |
| Jun 6, 5:48 PM EDT | Special Weather Statement | JAX | Pierce | 42 min |
| Jun 6, 5:51 PM EDT | Special Weather Statement | JAX | Jeff Davis | 39 min |
| Jun 6, 5:53 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Coffee, Ware | 25 min |
| Jun 6, 5:58 PM EDT | Special Weather Statement | JAX | Echols | 47 min |
| Jun 6, 5:59 PM EDT | Special Weather Statement | JAX | Clinch | 46 min |
| Jun 6, 6:00 PM EDT | Special Weather Statement | JAX | Ware | 45 min |
| Jun 6, 6:09 PM EDT | Special Weather Statement | JAX | Atkinson | 51 min |
| Jun 6, 6:11 PM EDT | Severe Thunderstorm Warning | JAX | Bacon, Coffee, Jeff Davis | 49 min |
| Jun 6, 6:43 PM EDT | Areal Flood Advisory | JAX | Bacon, Coffee, Jeff Davis, Ware | 92 min |
| Jun 6, 6:44 PM EDT | Special Weather Statement | JAX | Coffee | 46 min |
| Jun 6, 6:58 PM EDT | Special Weather Statement | JAX | Charlton | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.